# SDR SIMA20130919007

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 24,910 hours, 22,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 62608
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,532 hours, 14,909 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS THAT FLOOR LIGHTS, EMERGENCY, IN MIDDLE CABIN, COME ON NORMALLY AND THEN FADE TO DIM QUICKLY.  R & R NR 3 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-04, OPS CK GOOD.
